# SDR AALA202310052479

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 33,674 hours, 14,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Handle
- Part number: UNKNOWN
- Condition: Disengaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DOOR 1L EXTERIOR HANDLE UNABLE TO OPEN DOOR, HANDLE JUST SPINS. CORRECTED HANDLE SHAFT POSITIONING TO ENGAGE DOOR LOCK MECHANISM. PER AMM 52-11-11.
